AMS eContent Search Results
Matches for: msc=(26D15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Pedro Freitas. Sharp bounds for the modulus and phase of Hankel functions with applications to Jaeger integrals. Math. Comp. 87 (2018) 289-308.
Abstract, references, and article information   
View Article: PDF

[2] Stamatis Koumandos and Martin Lamprecht. Complete monotonicity and related properties of some special functions. Math. Comp. 82 (2013) 1097-1120.
Abstract, references, and article information   
View Article: PDF

[3] S.-L. Qiu and M. Vuorinen. Some properties of the gamma and psi functions, with applications. Math. Comp. 74 (2005) 723-742. MR 2114645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Horst Alzer. On some inequalities for the incomplete gamma function. Math. Comp. 66 (1997) 771-778. MR 1397438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. A. Troesch. The validity of Shapiro's cyclic inequality . Math. Comp. 53 (1989) 657-664. MR 983563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. A. Troesch. On Shapiro's cyclic inequality for $N=13$ . Math. Comp. 45 (1985) 199-207. MR 790653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Burnett Meyer. Some inequalities for elementary mean values . Math. Comp. 42 (1984) 193-194. MR 725994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Beny Neta. On determination of best-possible constants in integral inequalities involving derivatives . Math. Comp. 35 (1980) 1191-1193. MR 583496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1